The Affine Frame in p-adic Analysis
Annales mathématiques Blaise Pascal, Volume 10 (2003) no. 2, pp. 297-303.

In this paper, we will introduce the concept of affine frame in wavelet analysis to the field of p-adic number, hence provide new mathematic tools for application of p-adic analysis.

DOI: 10.5802/ambp.178
Cui, Ming Gen 1; Yao, Huan Min 2; Liu, Huan Ping 2

1 Harbin Institute of Technology Department of Mathematics Wen Hua Xi Road Weihai, Shandong P.R. CHINA
2 Harbin Normal University Department of Information Science He Xing Road Harbin, Heilongjiang P.R. CHINA
@article{AMBP_2003__10_2_297_0,
     author = {Cui, Ming Gen and Yao, Huan Min and Liu, Huan Ping},
     title = {The {Affine} {Frame} in $p$-adic {Analysis}},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {297--303},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {10},
     number = {2},
     year = {2003},
     doi = {10.5802/ambp.178},
     mrnumber = {2031273},
     zbl = {1066.42501},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/ambp.178/}
}
TY  - JOUR
AU  - Cui, Ming Gen
AU  - Yao, Huan Min
AU  - Liu, Huan Ping
TI  - The Affine Frame in $p$-adic Analysis
JO  - Annales mathématiques Blaise Pascal
PY  - 2003
DA  - 2003///
SP  - 297
EP  - 303
VL  - 10
IS  - 2
PB  - Annales mathématiques Blaise Pascal
UR  - http://www.numdam.org/articles/10.5802/ambp.178/
UR  - https://www.ams.org/mathscinet-getitem?mr=2031273
UR  - https://zbmath.org/?q=an%3A1066.42501
UR  - https://doi.org/10.5802/ambp.178
DO  - 10.5802/ambp.178
LA  - en
ID  - AMBP_2003__10_2_297_0
ER  - 
%0 Journal Article
%A Cui, Ming Gen
%A Yao, Huan Min
%A Liu, Huan Ping
%T The Affine Frame in $p$-adic Analysis
%J Annales mathématiques Blaise Pascal
%D 2003
%P 297-303
%V 10
%N 2
%I Annales mathématiques Blaise Pascal
%U https://doi.org/10.5802/ambp.178
%R 10.5802/ambp.178
%G en
%F AMBP_2003__10_2_297_0
Cui, Ming Gen; Yao, Huan Min; Liu, Huan Ping. The Affine Frame in $p$-adic Analysis. Annales mathématiques Blaise Pascal, Volume 10 (2003) no. 2, pp. 297-303. doi : 10.5802/ambp.178. http://www.numdam.org/articles/10.5802/ambp.178/

[1] Cui, M.G. Note on the wavelet transform in the field Q p of p-adic numbers, Appl. and Computational hormonic Analgsis, Volume 13 (2002), pp. 162-168 | DOI | MR | Zbl

[2] Daubechies, I.; Grossman, A.; Meyer, Y. Painless nonorthogonal expansion, J. Math. Phys., Volume 27 (1986), pp. 1271-1283 | DOI | MR | Zbl

[3] Heil, E. Ch.; Walnut, F. Continuous and discrete Wavelet transforms, SIAM Review, Volume 31 (1989), pp. 628-666 | DOI | MR | Zbl

[4] Lian, B.; Liu, K.; Yau, S.-T. Mirror Principle I, Asian J. Math., Volume 4 (1997), pp. 729-763 | MR | Zbl

[5] Kozyrev, S.V Wavelet theory as p-adic spectral analysis, Izv. Russ. Akad. Nauk, Ser. Math., Volume 66 (2002), pp. 149-158 | MR | Zbl

[6] Vladimirov, V.S; Volovich, I.V; Zelenov, E.I p-adic analysis and Mathematical Physics, World Scientific, 38 -112, 1994 | MR | Zbl

Cited by Sources: